Uncertainty quantification with risk measures in production planning

Göttlich, Simone ; Knapp, Stephan

Göttlich_Knapp JMI 2020.pdf - Published

Download (3MB)

DOI: https://doi.org/10.1186/s13362-020-00074-4
URL: https://madoc.bib.uni-mannheim.de/55260
Additional URL: https://mathematicsinindustry.springeropen.com/art...
URN: urn:nbn:de:bsz:180-madoc-552606
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Journal of Mathematics in Industry
Volume: 10
Issue number: Article 5
Page range: 1-21
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 2190-5983
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item